Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 9
HTML articles powered by AMS MathViewer

Convergence in discrete Cauchy problems and applications to circle patterns
D. Matthes
Conform. Geom. Dyn. 9 (2005), 1-23
DOI: https://doi.org/10.1090/S1088-4173-05-00118-9
Published electronically: February 9, 2005
Hilbert spaces of martingales supporting certain substitution-dynamical systems
Dorin Ervin Dutkay and Palle E. T. Jorgensen
Conform. Geom. Dyn. 9 (2005), 24-45
DOI: https://doi.org/10.1090/S1088-4173-05-00135-9
Published electronically: March 24, 2005
Trace coordinates of Teichm├╝ller space of Riemann surfaces of signature $(0,4)$
Thomas Gauglhofer and Klaus-Dieter Semmler
Conform. Geom. Dyn. 9 (2005), 46-75
DOI: https://doi.org/10.1090/S1088-4173-05-00106-2
Published electronically: April 26, 2005
Sphericalization and flattening
Zoltán M. Balogh and Stephen M. Buckley
Conform. Geom. Dyn. 9 (2005), 76-101
DOI: https://doi.org/10.1090/S1088-4173-05-00124-4
Published electronically: November 29, 2005